# SDR AWXA9900275

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: MI5851641
- Condition: Failed
- Location: Radar
- Part time: 29,705 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK -  RADAR UNSTABLE IN LEFT TURN, FALLS OFF AND PAINTS THE GROUND IN RIGHT TURN.  FO'S GYRO ON AUX, NO HELP.  REPLACED RADAR ANTENNA AND R/T, OPS CHECK GOOD REF LOG 7476120.  TWO MINOR DEGRADATION DISCREPANCIES IN LAST 30 DAYS,  R/T REPLACED 21 AUG 99.
